Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 149, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2016, 8:57 AM CDT for Benton County, Crawford County, Washington County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 8:57 AM CDT (13:57 UTC)
- Expired
- May 25, 2016, 9:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Benton County, AR, Crawford County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 81 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
311
WUUS54 KTSA 251357
SVRTSA
ARC007-033-143-251445-
/O.NEW.KTSA.SV.W.0149.160525T1357Z-160525T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
857 AM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
SOUTHEASTERN BENTON COUNTY IN NORTHWESTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
* UNTIL 945 AM CDT
* AT 856 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAVE SPRINGS TO PRAIRIE GROVE TO 3 MILES EAST
OF ADAIR STATE PARK...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
LOWELL... FARMINGTON...
PRAIRIE GROVE... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
WEST FORK... LINCOLN...
CAVE SPRINGS... GREENLAND...
HIGHFILL... WINSLOW...
BLACKBURN... DEVILS DEN STATE PARK...
STRICKLER... BRENTWOOD...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 39 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 9394 3604 9394 3584 9402 3566 9431
3578 9450 3584 9451 3608 9446 3634 9426
3621 9390
TIME...MOT...LOC 1356Z 297DEG 22KT 3624 9422 3598 9432 3584 9456
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
561
WWUS54 KTSA 251400
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 AM CDT WED MAY 25 2016
ARC007-033-143-251445-
/O.CON.KTSA.SV.W.0149.000000T0000Z-160525T1445Z/
CRAWFORD AR-BENTON AR-WASHINGTON AR-
900 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTH CENTRAL CRAWFORD...EAST CENTRAL BENTON AND WASHINGTON
COUNTIES...
AT 900 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF CAVE SPRINGS TO NEAR FARMINGTON
TO 6 MILES WEST OF STRICKLER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... LOWELL...
FARMINGTON... PRAIRIE GROVE...
ELKINS... TONTITOWN...
BETHEL HEIGHTS... WEST FORK...
LINCOLN... GREENLAND...
WINSLOW... BLACKBURN...
DEVILS DEN STATE PARK... STRICKLER...
BRENTWOOD... JOHNSON...
ELM SPRINGS... GOSHEN...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 39 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3584 9402 3566 9431 3578 9450 3584 9451
3606 9438 3631 9418 3621 9390 3610 9394
3604 9394
TIME...MOT...LOC 1400Z 282DEG 25KT 3623 9420 3603 9424 3585 9443
HAIL...<.75IN
WIND...60MPH
$$652
WWUS54 KTSA 251411
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
911 AM CDT WED MAY 25 2016
ARC007-251420-
/O.CAN.KTSA.SV.W.0149.000000T0000Z-160525T1445Z/
BENTON AR-
911 AM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENTON COUNTY IS
CANCELLED...
LAT...LON 3610 9394 3603 9394 3584 9402 3566 9431
3578 9450 3584 9451 3601 9429 3621 9418
3621 9402 3623 9401 3621 9390
TIME...MOT...LOC 1410Z 312DEG 27KT 3617 9407 3594 9417 3579 9441
$$
ARC033-143-251445-
/O.CON.KTSA.SV.W.0149.000000T0000Z-160525T1445Z/
CRAWFORD AR-WASHINGTON AR-
911 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTH CENTRAL CRAWFORD AND WASHINGTON COUNTIES...
AT 910 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF SPRINGDALE TO NEAR WEST FORK TO 6
MILES SOUTHWEST OF STRICKLER...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
FARMINGTON... PRAIRIE GROVE...
ELKINS... WEST FORK...
GREENLAND... WINSLOW...
BLACKBURN... DEVILS DEN STATE PARK...
STRICKLER... BRENTWOOD...
JOHNSON... GOSHEN...
OAK GROVE... BLACK OAK...
MORROW... WOOLSEY...
SONORA... DURHAM...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 39 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 9394 3603 9394 3584 9402 3566 9431
3578 9450 3584 9451 3601 9429 3621 9418
3621 9402 3623 9401 3621 9390
TIME...MOT...LOC 1410Z 312DEG 27KT 3617 9407 3594 9417 3579 9441
HAIL...<.75IN
WIND...60MPH
$$966
WWUS54 KTSA 251427
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT WED MAY 25 2016
ARC033-143-251445-
/O.CON.KTSA.SV.W.0149.000000T0000Z-160525T1445Z/
CRAWFORD AR-WASHINGTON AR-
927 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR NORTH CENTRAL CRAWFORD AND EASTERN WASHINGTON COUNTIES...
AT 926 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF HINDSVILLE TO 3 MILES NORTHEAST OF
BRENTWOOD TO 3 MILES SOUTHWEST OF DEVILS DEN STATE PARK...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... ELKINS...
WEST FORK... WINSLOW...
BLACKBURN... BRENTWOOD...
DEVILS DEN STATE PARK... GOSHEN...
BLACK OAK... WOOLSEY...
HICKS... DURHAM...
SULPHUR CITY... MAYFIELD...
WYOLA... TUTTLE...
ARNETT...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 39 AND 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 9394 3603 9394 3584 9402 3566 9431
3574 9443 3595 9412 3621 9402 3623 9401
3621 9390
TIME...MOT...LOC 1426Z 297DEG 22KT 3612 9396 3590 9406 3575 9430
HAIL...<.75IN
WIND...60MPH
$$761
WWUS54 KTSA 251444
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT WED MAY 25 2016
ARC033-143-251454-
/O.EXP.KTSA.SV.W.0149.000000T0000Z-160525T1445Z/
CRAWFORD AR-WASHINGTON AR-
944 AM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CRAWFORD AND
EASTERN WASHINGTON COUNTIES WILL EXPIRE AT 945 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3610 9394 3603 9394 3584 9402 3566 9431
3574 9443 3595 9412 3621 9402 3623 9401
3621 9390
TIME...MOT...LOC 1440Z 297DEG 22KT 3612 9396 3590 9406 3575 9430
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:20 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 25, 6:20 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 620 AM CDT WED MAY 25 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Showers and thunderstorms will affect northeast OK and northwest AR through the morning before gradually weakening and movingeast. This should result in period of MVFR ceilings early in the forecast with improvement to VFR by afternoon. Additional thunderstorms are possible this afternoon through tonight, however confidence remains low and no mention of thunder will be carried in the forecast after this morning. MVFR ceilings likely to return late in the forecast period. && .PREV DISCUSSION... /ISSUED 337 AM CDT WED MAY 25 2016/ DISCUSSION... Convection ongoing from far NW AR to SE OK is likely to weaken and/or exit the forecast area early this morning. Additionally, convection across SE KS continues to sage southward with continued redevelopment as low level jet intercepts outflow boundary. This process is expected to wane later this morning. Finally shortwave ridging is expected for much of the day which is expected to limit coverage of afternoon storm development. Storms which do develop west nearer the dryline this afternoon may again congeal and track somewhere across the forecast tonight. Despite the lack of defined focus, the high instability environment will support a risk of severe weather. The more widespread storm coverage remains forecast for Thurs - Friday as stronger forcing overspreads the Plains. Several rounds of severe weather are likely to be ongoing through this period some of which are likely to impact eastern OK and northwest AR. The flow aloft does weaken behind the departing wave however an unstable and weakly capped airmass will remain in place. This along with a possible weak frontal boundary along with any subtle forcing aloft necessitates the continuation of precip chances. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 73 85 69 / 40 30 40 60 FSM 86 72 83 68 / 40 40 50 60 MLC 84 73 82 69 / 20 30 30 60 BVO 87 70 84 68 / 80 30 30 60 FYV 81 68 81 66 / 40 30 40 60 BYV 83 69 82 64 / 50 30 30 60 MKO 85 72 82 67 / 20 30 40 60 MIO 84 71 84 68 / 80 30 40 60 F10 85 73 82 67 / 20 30 40 60 HHW 85 73 81 68 / 20 30 50 60 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, May 25, 5:00 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT WED MAY 25 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT WED MAY 25 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS MORNING...WITH A LIMITED THREAT OF DAMAGING WIND GUSTS. THESE STORMS SHOULD MOVE OUT OF THE AREA LATER THIS MORNING WITH AN UNSTABLE AIRMASS REMAINING IN PLACE. A STRONG CAP IS EXPECTED TO REMAIN IN PLACE THROUGHOUT THE DAY AND WILL LIMIT THE POTENTIAL FOR ADDITIONAL STORMS THIS AFTERNOON. ADDITIONAL SEVERE STORMS MAY DEVELOP ALONG THE DRY LINE TO OUR WEST AND EVENTUALLY MOVE INTO THE AREA TONIGHT...THOUGH CONFIDENCE IN THIS HAPPENING REMAINS LOW. DUE TO THE EXPECTED DEGREE OF INSTABILITY HOWEVER...ANY STORMS THAT MIGHT OCCUR THIS AFTERNOON THROUGH TONIGHT WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING WIND GUSTS ALONG WITH LOCALLY HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THROUGH TUESDAY...SEVERE THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO EARLY NEXT WEEK. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. IN ADDITION...AT LEAST LOCALIZED FLASH FLOODING WILL BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE AVAILABLE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 25, 4:40 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 440 AM CDT WED MAY 25 2016 ARZ019-029-OKZ072-251015- CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK- 440 AM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN... SOUTHWESTERN CRAWFORD AND EAST CENTRAL SEQUOYAH COUNTIES UNTIL 515 AM CDT... AT 440 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF SHORT...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... FORT SMITH... VAN BUREN... CEDARVILLE... MOUNTAINBURG... ALMA... MULDROW... ROLAND... DYER... RUDY... FIGURE FIVE... SHORT... KIBLER... CONCORD... DORA... FURRY... SHIBLEY... UNIONTOWN... THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 17. INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328. INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 6. INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 31. LAT...LON 3540 9459 3556 9460 3565 9415 3538 9413 TIME...MOT...LOC 0940Z 266DEG 25KT 3550 9451
Local storm report, May 25, 5:13 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL VAN BUREN 35.44N 94.35W
05/25/2016 E0.50 INCH CRAWFORD AR BROADCAST MEDIA
RELAYED VIA SOCIAL MEDIA
&&
JBMLocal storm report, May 25, 5:20 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 AM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM HAIL VAN BUREN 35.44N 94.35W
05/25/2016 E0.88 INCH CRAWFORD AR BROADCAST MEDIA
RELAYED VIA SOCIAL MEDIA
&&
JBMLocal storm report, May 25, 5:22 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
05/25/2016 WASHINGTON AR BROADCAST MEDIA
TREE DOWN. RELAYED VIA SOCIAL MEDIA.
&&
JBMSpecial weather statement, May 25, 6:11 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 611 AM CDT WED MAY 25 2016 OKZ054-055-251145- WASHINGTON OK-OSAGE OK- 611 AM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND WEST CENTRAL WASHINGTON COUNTIES UNTIL 645 AM CDT... AT 611 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF OKESA TO 4 MILES SOUTH OF WYNONA. MOVEMENT WAS SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTLESVILLE... HOMINY... BARNSDALL... WYNONA... OCHELATA... AVANT... OSAGE HILLS STATE PARK... OKESA... WOLCO... TALLANT... PERSHING... NELAGONEY... LAT...LON 3666 9589 3626 9625 3645 9647 3683 9611 TIME...MOT...LOC 1111Z 305DEG 20KT 3674 9610 3648 9635
Special weather statement, May 25, 8:46 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 846 AM CDT WED MAY 25 2016 ARZ001-010-011-019-OKZ069-251445- WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-ADAIR OK- 846 AM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...NORTH CENTRAL CRAWFORD...SOUTHEASTERN BENTON...WASHINGTON AND EAST CENTRAL ADAIR COUNTIES UNTIL 945 AM CDT... AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF TONTITOWN TO 5 MILES SOUTHEAST OF BARON. MOVEMENT WAS EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... FAYETTEVILLE... SPRINGDALE... STILWELL... LOWELL... FARMINGTON... PRAIRIE GROVE... ELKINS... TONTITOWN... BETHEL HEIGHTS... WEST FORK... LINCOLN... CAVE SPRINGS... GREENLAND... HIGHFILL... WINSLOW... HINDSVILLE... ADAIR STATE PARK... HOBBS STATE PARK... WESLEY... CLIFTY... THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 39 AND 78. LAT...LON 3570 9407 3583 9465 3627 9431 3623 9367 TIME...MOT...LOC 1346Z 275DEG 26KT 3618 9428 3589 9453
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 33 min |
| May 24, 9:46 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 29 min |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 55 min |
| May 25, 4:16 AM CDT | Special Weather Statement | TSA | Madison | 44 min |
| May 25, 4:40 AM CDT | Special Weather Statement | TSA | Crawford | 35 min |
| May 25, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 41 min |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Benton, Washington | 3 hr |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Washington | 2 hr |
| May 25, 8:46 AM CDT | Special Weather Statement | TSA | Washington | 59 min |
| May 25, 9:19 AM CDT | Special Weather Statement | TSA | Madison | 41 min |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Benton | 30 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.